Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 93, Number 4

All articles in this issue are freely accessible.

Rational tilings by $n$-dimensional crosses. II
S. Szabó.
Proc. Amer. Math. Soc. 93 (1985), 569-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776181
Exponential sums over primes in an arithmetic progression
Antal Balog and Alberto Perelli.
Proc. Amer. Math. Soc. 93 (1985), 578-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776182
Symmetric determinants and Jordan norm similarities in characteristic $2$
William C. Waterhouse.
Proc. Amer. Math. Soc. 93 (1985), 583-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776183
Words periodic over the center of a division ring
Leonid Makar-Limanov and Peter Malcolmson.
Proc. Amer. Math. Soc. 93 (1985), 590-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776184
Gorenstein algebras and the Cayley-Bacharach theorem
E. D. Davis, A. V. Geramita and F. Orecchia.
Proc. Amer. Math. Soc. 93 (1985), 593-597
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776185
The convexity of a domain and the superharmonicity of the signed distance function
D. H. Armitage and Ü. Kuran.
Proc. Amer. Math. Soc. 93 (1985), 598-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776186
Finite operators and similarity orbits
Lawrence A. Fialkow and Domingo A. Herrero.
Proc. Amer. Math. Soc. 93 (1985), 601-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776187
A weighted weak type inequality for the maximal function
E. Sawyer.
Proc. Amer. Math. Soc. 93 (1985), 610-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776188
An area theorem for holomorphic functions
Shinji Yamashita.
Proc. Amer. Math. Soc. 93 (1985), 615-617
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776189
Criteria for a Blaschke quotient to be of uniformly bounded characteristic
Shinji Yamashita.
Proc. Amer. Math. Soc. 93 (1985), 618-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776190
Which amalgams are convolution algebras?
James Stewart and Saleem Watson.
Proc. Amer. Math. Soc. 93 (1985), 621-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776191
Some remarks about measurable parametrizations
Roman Pol.
Proc. Amer. Math. Soc. 93 (1985), 628-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776192
Convex sets with the Lipschitz fixed point property are compact
P. K. Lin and Y. Sternfeld.
Proc. Amer. Math. Soc. 93 (1985), 633-639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776193
On fixed points of linear contractions
Heydar Radjavi and Peter Rosenthal.
Proc. Amer. Math. Soc. 93 (1985), 640-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776194
Selfadjointness of $∗$-representations generated by positive linear functionals
A. Inoue.
Proc. Amer. Math. Soc. 93 (1985), 643-647
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776195
A holomorphic function with wild boundary behavior
Josip Globevnik.
Proc. Amer. Math. Soc. 93 (1985), 648-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776196
A canonical trace class approximant
D. A. Legg and J. D. Ward.
Proc. Amer. Math. Soc. 93 (1985), 653-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776197
On the combinatorial properties of Blackwell spaces
Jakub Jasiński.
Proc. Amer. Math. Soc. 93 (1985), 657-660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776198
Linear maps do not preserve countable dimensionality
Mladen Bestvina and Jerzy Mogilski.
Proc. Amer. Math. Soc. 93 (1985), 661-666
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776199
Necessary and sufficient conditions for the solvability of a nonlinear two-point boundary value problem
J. Mawhin, J. R. Ward and M. Willem.
Proc. Amer. Math. Soc. 93 (1985), 667-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776200
Fibre tensor product bundles
Bernard R. Gelbaum and Athanasios Kyriazis.
Proc. Amer. Math. Soc. 93 (1985), 675-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776201
Nonuniqueness of the cardinality attached to homogeneous $AW^{∗}$-algebras
Masanao Ozawa.
Proc. Amer. Math. Soc. 93 (1985), 681-684
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776202
On the kernel of a Markov projection on $C(X)$
Robert E. Atalla.
Proc. Amer. Math. Soc. 93 (1985), 685-689
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776203
The solution sets of extremal problems in $H^{1}$
Eric Hayashi.
Proc. Amer. Math. Soc. 93 (1985), 690-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776204
Isometries of the disc algebra
Mohamad El-Gebeily and John Wolfe.
Proc. Amer. Math. Soc. 93 (1985), 697-702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776205
A note on a weighted Sobolev inequality
Filippo Chiarenza and Michele Frasca.
Proc. Amer. Math. Soc. 93 (1985), 703-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776206
Partitions of unity and approximation
C. de Boor and R. DeVore.
Proc. Amer. Math. Soc. 93 (1985), 705-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776207
Pinching theorems of Simons type for complete minimal submanifolds in the sphere
Pan Yanglian.
Proc. Amer. Math. Soc. 93 (1985), 710-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776208
A Diophantine problem for Laurent polynomial rings
Peter Pappas.
Proc. Amer. Math. Soc. 93 (1985), 713-718
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776209
Powers of transitive bases of measure and category
Janusz Pawlikowski.
Proc. Amer. Math. Soc. 93 (1985), 719-729
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776210
Simply connected spin manifolds with positive scalar curvature
Tetsuro Miyazaki.
Proc. Amer. Math. Soc. 93 (1985), 730-734
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776211
Discrete cells properties in the boundary set setting
Philip L. Bowers.
Proc. Amer. Math. Soc. 93 (1985), 735-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776212
Homology classes which are represented by graph links
Koichi Yano.
Proc. Amer. Math. Soc. 93 (1985), 741-746
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776213
Integer invariants of certain even-dimensional knots
C. Kearton.
Proc. Amer. Math. Soc. 93 (1985), 747-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776214
A simple intuitive proof of a theorem in degree theory for gradient mappings
James C. Scovel.
Proc. Amer. Math. Soc. 93 (1985), 751-753
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 776215